# SDR CA021217006

- Difficulty date: November 11, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- Aircraft time: 11,873 hours
- Engine: Ge CF341A
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: UK
- Condition: Broken
- Location: Aileron Quadrant
- Part time: 12,368 hours
- Component: Aileron Quadran, Bombdr
- Component part number: 6009H787
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 300-600 HOUR INSPECTION AILERON PCU OPERATION TEST. FOUND AILERON QUADRANT IN RT WHEEL WELL IS NOISY (SNAPPING). AFTER REMOVING RT AILERON QUADRANT ASS FOR INVESTIGATION, FOUND RT QUADRANT ITEM 57 PAGE 27-11-00 FGURE 3 IN IPC BEARING IS DAMAGE (RACE HALF WAY ROUND). CHANGE BOTH RT AND LT QUADRANT ASSEMBLIES, NOISE DISAPPEARED.
